# SDR HAIHEEA9363

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066304400
- Condition: Light Dim
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALT DEC LIGHT VERY DIM.
